Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 60, NWS Nashville, TN

April 7, 2006Cannon County, Rutherford County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 7, 2006, 4:09 PM CDT for Cannon County, Rutherford County, Tennessee. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 4:09 PM CDT (21:09 UTC)
Expired
Apr 7, 2006, 4:45 PM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

Counties Cannon County, TN, Rutherford County, TN

The radar

The Nashville radar (KOHX), 60 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 4:34 PM CDTHAIL 2.75Woodbury, TNBASEBALL SIZE HAIL IN WOODBURY
Apr 7, 4:35 PM CDTHAIL 2.75Woodbury, TNBASEBALL SIZE HAIL IN WOODBURY
Apr 7, 4:35 PM CDTTORNADOWoodbury, TN2 TORNADO TOUCH DOWNS IN WOODBURY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 10:20 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOHX 072109
TOROHX
TNC015-149-072145-
/O.NEW.KOHX.TO.W.0060.060407T2109Z-060407T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
409 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CANNON COUNTY IN TENNESSEE
  THIS INCLUDES THE CITY OF WOODBURY
  SOUTHEASTERN RUTHERFORD COUNTY IN TENNESSEE

* UNTIL 445 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES WEST OF
  WOODBURY...OR ABOUT 7 MILES SOUTH OF MURFREESBORO...MOVING EAST AT
  45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  WOODBURY BY 425 PM CDT

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FRIDAY EVENING FOR TENNESSEE.

LAT...LON 3583 8645 3565 8643 3570 8598 3585 8591

$$

04
1 follow-up statement
000 
WWUS54 KOHX 072132
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
429 PM CDT FRI APR 7 2006

TNC149-072139-
/O.CAN.KOHX.TO.W.0060.000000T0000Z-060407T2145Z/
RUTHERFORD TN-
429 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR RUTHERFORD COUNTY IS CANCELLED...

THE STORM HAS MOVED EAST INTO CANNON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FRIDAY EVENING FOR TENNESSEE.

LAT...LON 3595 8614 3572 8620 3573 8598 3586 8590
      3595 8599

$$

TNC015-072145-
/O.CON.KOHX.TO.W.0060.000000T0000Z-060407T2145Z/
CANNON TN-
429 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CANNON
COUNTY...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WOODBURY...MOVING
EAST AT 40 MPH.

THE TORNADO WILL BE REMAIN OVER...
  RURAL EASTERN CANNON COUNTY THROUGH 440 PM CDT

EMERGENCY MANAGEMENT REPORTED 3 DIFFERENT PLACES THAT GOLF BALL SIZE 
HAIL HAS OCCURRED WITH THIS STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3595 8614 3572 8620 3573 8598 3586 8590
      3595 8599

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:15 AM CDT, 6 hours 54 minutes earlier.

Area forecast discussion, Apr 7, 9:15 AM CDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
915 AM CDT FRI APR 7 2006

.UPDATE...
SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL
DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING
SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE
INCLUDING TORNADOES...

FROM 18Z-00Z TIME FRAME...

SWEAT INDEX 300+
TOTAL TOTALS 50+
LI -5 TO -10
CAPE INCREASING TO 2000+
0-3 KM HELICITIES 300+

&&

.PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006)

SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES
SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR.
OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING
FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE
MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES
FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS
RESULTING IN SOME GUSTY WINDS.

THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA,
WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING
EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE
TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS.
INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP
CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A
BIT OF DRY AIR WRAPPING INTO THE LOW.

LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE
TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND
WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH
WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY
DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT
EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY.

AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998-
999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z,
THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE
DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A
DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST
STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY
THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE
LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST.

LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER
UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT.
ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID-
LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION
WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION
THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL
REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND
TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION.

SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL
DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E
CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE
SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE
WEATHER WERE EXPECTING OVERNIGHT.

MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY,
WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR
BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL
SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM
SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33,
A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY
OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM
HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL
WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP
STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL.

THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE
TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK
OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS
FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH
RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG,
PULASKI).

BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE
APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO
PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE
TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE
DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE
SWINGS ACROSS THE AREA SIMULTANEOUSLY.

AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT
WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 PM CDT FRI APR 7 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-081030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1223 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE
TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS
OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO
AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN
ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE
AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE...
ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT...
SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND
DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY.

THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES
...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE
GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH
MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY
SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS
EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY
IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS
AFTERNOON AND TONIGHT.

STEIGERWALDT

In the hours before

Local storm report, Apr 7, 3:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE MORRISTOWN TN
440 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     7 SE CAMDEN             35.99N 88.02W
04/07/2006                   BENTON             TN   AMATEUR RADIO

            NUMEROUS BUILDINGS DESTROYED AND OTHER DAMAGE DUE TO
            POSSIBLE TORNADO. REPORTED BY AMATEUR RADIO OPERATOR.

0430 PM     HAIL             SPRING HILL             35.74N 86.92W
04/07/2006  E1.75 INCH       MAURY              TN   PUBLIC

            GOLF BALL SIZED HAIL IN SPRING HILL. REPORTED BY THE
            PUBLIC.

&&

FERRELL
Local storm report, Apr 7, 3:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             MOUNT JULIET            36.21N 86.52W
04/07/2006  M0.75 INCH       WILSON             TN   NWS EMPLOYEE

&&

MMURPHY
Local storm report, Apr 7, 4:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             MURFREESBORO            35.85N 86.39W
04/07/2006  M0.88 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            NICKEL SIZE HAIL IN MURFREESBORO ALONG I-24

&&

MMURPHY
Local storm report, Apr 7, 4:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
405 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             NASHVILLE               36.17N 86.78W
04/07/2006  M0.88 INCH       DAVIDSON           TN   TRAINED SPOTTER

            NICKEL SIZE HAIL 2 MILES NORTH OF NASHVILLE AIRPORT

&&

MMURPHY
Local storm report, Apr 7, 4:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             2 W MURFREESBORO        35.85N 86.43W
04/07/2006  M1.00 INCH       RUTHERFORD         TN   AMATEUR RADIO

            I-24 NEAR MURFREESBORO

&&

MMURPHY
Local storm report, Apr 7, 4:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
409 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             1 E MURFREESBORO        35.85N 86.38W
04/07/2006  M1.75 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            1 - 1 3/4 INCH ON 70S

&&

MMURPHY

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:47 AM CDTSevere Thunderstorm WarningOHXStewart43 min
Apr 7, 12:12 PM CDTTornado WarningOHXBenton33 min
Apr 7, 12:24 PM CDTSevere Thunderstorm WarningOHXStewart36 min
Apr 7, 12:30 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys45 min
Apr 7, 12:38 PM CDTTornado WarningOHXHumphreys37 min
Apr 7, 12:48 PM CDTTornado WarningOHXBenton42 min
Apr 7, 1:04 PM CDTTornado WarningOHXDickson, Houston41 min
Apr 7, 1:11 PM CDTTornado WarningOHXHumphreys34 min
Apr 7, 1:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery12 min
Apr 7, 1:32 PM CDTTornado WarningOHXCheatham28 min
Apr 7, 1:39 PM CDTTornado WarningOHXBenton33 min
Apr 7, 1:42 PM CDTTornado WarningOHXDickson33 min
Apr 7, 1:48 PM CDTTornado WarningOHXDavidson27 min
Apr 7, 1:51 PM CDTTornado WarningOHXPerry39 min
Apr 7, 1:53 PM CDTSevere Thunderstorm WarningOHXRobertson37 min
Apr 7, 1:59 PM CDTTornado WarningOHXHumphreys46 min
Apr 7, 2:09 PM CDTTornado WarningOHXCheatham36 min
Apr 7, 2:11 PM CDTTornado WarningOHXSumner49 min
Apr 7, 2:17 PM CDTTornado WarningOHXDavidson43 min
Apr 7, 2:20 PM CDTTornado WarningOHXLewis, Perry40 min
Apr 7, 2:45 PM CDTTornado WarningOHXMacon, Trousdale60 min
Apr 7, 2:49 PM CDTTornado WarningOHXHickman, Maury41 min
Apr 7, 2:50 PM CDTTornado WarningOHXCheatham, Dickson, Williamson55 min
Apr 7, 2:56 PM CDTTornado WarningOHXSumner34 min
Apr 7, 3:07 PM CDTTornado WarningOHXClay, Jackson53 min
Apr 7, 3:11 PM CDTTornado WarningOHXDavidson49 min
Apr 7, 3:25 PM CDTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson50 min
Apr 7, 3:31 PM CDTTornado WarningOHXOverton, Pickett59 min
Apr 7, 3:46 PM CDTTornado WarningOHXPerry29 min
Apr 7, 3:49 PM CDTSevere Thunderstorm WarningOHXBenton26 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningOHXWilson54 min
Apr 7, 3:55 PM CDTTornado WarningOHXWilson43 min
Apr 7, 3:57 PM CDTTornado WarningOHXClay33 min
Apr 7, 3:59 PM CDTTornado WarningOHXHickman46 min
Apr 7, 4:04 PM CDTSevere Thunderstorm WarningOHXFentress41 min
Apr 7, 4:12 PM CDTTornado WarningOHXHickman33 min
Apr 7, 4:18 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart27 min
Apr 7, 4:31 PM CDTSevere Thunderstorm WarningOHXDavidson11 min
Apr 7, 4:35 PM CDTTornado WarningOHXDeKalb, Warren25 min
Apr 7, 4:40 PM CDTTornado WarningOHXWilliamson35 min
Apr 7, 4:47 PM CDTSevere Thunderstorm WarningOHXWayne43 min
Apr 7, 4:57 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson48 min
Apr 7, 4:58 PM CDTTornado WarningOHXDeKalb, White47 min
Apr 7, 5:13 PM CDTSevere Thunderstorm WarningOHXDeKalb32 min
Apr 7, 5:17 PM CDTTornado WarningOHXWilliamson13 min
Apr 7, 5:25 PM CDTTornado WarningOHXLawrence, Wayne35 min
Apr 7, 5:29 PM CDTSevere Thunderstorm WarningOHXPutnam31 min
Apr 7, 5:32 PM CDTSevere Thunderstorm WarningOHXCumberland28 min
Apr 7, 5:34 PM CDTSevere Thunderstorm WarningOHXRutherford41 min
Apr 7, 5:53 PM CDTSevere Thunderstorm WarningOHXGiles37 min
Apr 7, 5:54 PM CDTSevere Thunderstorm WarningOHXCumberland36 min
Apr 7, 5:56 PM CDTSevere Thunderstorm WarningOHXOverton, Putnam34 min
Apr 7, 6:02 PM CDTSevere Thunderstorm WarningOHXLawrence18 min
Apr 7, 6:03 PM CDTTornado WarningOHXCumberland21 min
Apr 7, 6:09 PM CDTSevere Thunderstorm WarningOHXCannon, Warren36 min
Apr 7, 6:15 PM CDTSevere Thunderstorm WarningOHXDeKalb38 min
Apr 7, 6:18 PM CDTTornado WarningOHXGiles, Marshall27 min
Apr 7, 6:22 PM CDTTornado WarningOHXWarren38 min
Apr 7, 6:32 PM CDTTornado WarningOHXBedford43 min
Apr 7, 6:37 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson23 min
Apr 7, 6:38 PM CDTSevere Thunderstorm WarningOHXWhite52 min
Apr 7, 6:42 PM CDTTornado WarningOHXVan Buren48 min
Apr 7, 6:49 PM CDTSevere Thunderstorm WarningOHXMarshall26 min
Apr 7, 6:53 PM CDTSevere Thunderstorm WarningOHXGiles52 min
Apr 7, 6:57 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson33 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.